Aa
A
A
Close
Avatar universal
tingling/numbness
A month ago I started to experience tingling in my fingertips. A week later it started in my fingers as well.  Now i have  burning and a pain sensation which happens mostly during the night. I am on arimedex for the past 5 months. Could this be caused by this medication?  My oncologist took me off the medication for 3 weeks and it hasn"t gotten better.  


This discussion is related to Tingling in fingers and toes.
Cancel
2 Answers
Page 1 of 1
655225 tn?1226188734
To your symptoms that sounds alot like the ulnar nerve could maybe be compressed in your arms that is exactly how mine started and they tried meds but nothing seemed to get better then they did a nerve conduction study and found out that my nerves in both arms were compressed. I wish you the best and hope that this helped a little bit good luck!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Annette,
I think your tingling burning pain is neuropathy.
From what I can find online, that seems to be a side effect of your medication.

If your doctor doesn't have suggestions to ease the pain, see the book "Pain Free 1-2-3" by Jacob Teitelbaum, M.D.
He also has most of the information on his website, endfatigue (dotcom).

Effective Treatment for Neuropathic (Nerve) Pain
http://www.endfatigue-dev.com/health_articles_o-q/Pain-effective_treatment_neuropathic.html

Wishing you the best,
Carol
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
Avatar m tn
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ